Journal of Applied Mathematics

Analysis of an Ecoepidemiological Model with Prey Refuges

Shufan Wang and Zhihui Ma

Full-text: Open access

Abstract

An ecoepidemiological system with prey refuges and disease in prey is proposed. Bilinear incidence and Holling III functional response are used to model the contact process and the predation process, respectively. We will study the stability behavior of the basic system from a local to a global perspective. Permanence of the considered system is also investigated.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 371685, 16 pages.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357153590

Digital Object Identifier
doi:10.1155/2012/371685

Zentralblatt MATH identifier
1263.92052

Citation

Wang, Shufan; Ma, Zhihui. Analysis of an Ecoepidemiological Model with Prey Refuges. J. Appl. Math. 2012 (2012), Article ID 371685, 16 pages. doi:10.1155/2012/371685. https://projecteuclid.org/euclid.jam/1357153590


Export citation